# SDR SWAA2017012311373

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 66,641 hours, 52,602 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 6970843
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE MOUNT BROKEN.   R & R THE MOUNT IAW SRM.
